# SDR FDEA201006021763

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB16473
- Condition: Cracked
- Location: Nr 2 Slat Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - NR 2 SLAT OTBD RIB FOUND CRACKED.  R & R IAW SRM 51-31-01 VOLUME II.   NEW RIB FABRICATED IAW DWG ARB1647, REV C. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
